Alert archive / Texas / Freeze Warnings in 2012
Freeze Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this freeze warning at Oct 6, 2012, 4:02 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Oct 7, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 4:02 AM CDT (09:02 UTC)
- In effect from
- Oct 7, 2012, 1:00 AM CDT
- Expired
- Oct 7, 2012, 9:06 AM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908 WWUS74 KAMA 060902 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 402 AM CDT SAT OCT 6 2012 OKZ001>003-TXZ001>013-016>018-061715- /O.UPG.KAMA.FZ.A.0002.121007T0600Z-121007T1500Z/ /O.NEW.KAMA.FZ.W.0001.121007T0600Z-121007T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...HEREFORD...CANYON...CLAUDE 402 AM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE WARNING FOR THE TEXAS AND OKLAHOMA PANHANDLES...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...TEMPERATURES WILL APPROACH THE FREEZING MARK AFTER MIDNIGHT TONIGHT AND WILL REMAIN THERE UNTIL SUNDAY MORNING. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 32 DEGREES. * IMPACTS...VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL LIKELY SUSTAIN DAMAGE UNLESS PRECAUTIONS ARE TAKEN TO PROTECT PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ014-015-019-020-061715- /O.NEW.KAMA.FZ.W.0001.121007T0600Z-121007T1500Z/ GRAY-WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER... CLARENDON...WELLINGTON 402 AM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE WARNING FOR THE SOUTHEAST TEXAS PANHANDLE...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. * EVENT...TEMPERATURES WILL APPROACH THE FREEZING MARK AFTER MIDNIGHT TONIGHT AND WILL REMAIN THERE UNTIL SUNDAY MORNING. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 29 TO 32 DEGREES. * IMPACTS...VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL LIKELY SUSTAIN DAMAGE UNLESS PRECAUTIONS ARE TAKEN TO PROTECT PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CLK
5 follow-up statements
827 WWUS74 KAMA 061650 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1150 AM CDT SAT OCT 6 2012 OKZ001>003-TXZ001>020-070300- /O.CON.KAMA.FZ.W.0001.121007T0600Z-121007T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1150 AM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. * EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 25 TO 32 DEGREE RANGE ACROSS THE PANHANDLES. * IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GOEHRING
642 WWUS74 KAMA 061949 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 249 PM CDT SAT OCT 6 2012 OKZ001>003-TXZ001>020-070400- /O.CON.KAMA.FZ.W.0001.121007T0600Z-121007T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 249 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. * EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 27 TO 32 DEGREE RANGE ACROSS THE PANHANDLES. * IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ GOEHRING
422 WWUS74 KAMA 070305 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1005 PM CDT SAT OCT 6 2012 OKZ001>003-TXZ001>020-071115- /O.CON.KAMA.FZ.W.0001.121007T0600Z-121007T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1005 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. * EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 28 TO 32 DEGREE RANGE ACROSS ALL OF THE PANHANDLES. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AFTER 1 AM...AND CLIMB BACK ABOVE FREEZING MID SUNDAY MORNING. * IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KB
606 WWUS74 KAMA 071115 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 615 AM CDT SUN OCT 7 2012 TXZ018>020-071215- /O.CAN.KAMA.FZ.W.0001.000000T0000Z-121007T1500Z/ ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...CLAUDE...CLARENDON...WELLINGTON 615 AM CDT SUN OCT 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FREEZE WARNING. CLOUD COVER HAS AND WILL CONTINUE TO ALLOW TEMPERATURES TO REMAIN IN THE UPPER 30S THIS MORNING. $$ OKZ001>003-TXZ001>017-071500- /O.CON.KAMA.FZ.W.0001.000000T0000Z-121007T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON 615 AM CDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * EVENT...TEMPERATURES WILL FALL TO 32 DEGREES IN ISOLATED AREAS THIS MORNING. * TIMING...TEMPERATURES WILL CLIMB BACK ABOVE FREEZING BY MID SUNDAY MORNING. * IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SIMPSON
252 WWUS74 KAMA 071406 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 906 AM CDT SUN OCT 7 2012 OKZ001>003-TXZ001>017-071515- /O.CAN.KAMA.FZ.W.0001.000000T0000Z-121007T1500Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON 906 AM CDT SUN OCT 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED INTO THE MID TO UPPER 30S ACROSS THE PANHANDLES AND THE THREAT FOR FREEZING TEMPERATURES IS OVER. $$ GOEHRING
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this freeze warning went out at Oct 5, 10:50 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Oct 5, 10:50 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1050 PM CDT FRI OCT 5 2012
.AVIATION.../06Z TAFS/
HAVE MODERATE CONFIDENCE THAT MVFR CIGS WILL DEVELOP AND
PERSIST THROUGH THE REMAINDER OF THIS TAF PERIOD AT KDHT AFTER 09Z
AND AT KGUY AFTER 10Z. HOWEVER...THESE LOWER CIGS COULD ARRIVE
EARLIER...ESPECIALLY AT KDHT. HAVE LOW TO MODERATE CONFIDENCE THAT
MVFR CIGS WILL DEVELOP AT KAMA 15Z- 21Z...BUT THEY COULD ALSO DEVELOP
SOONER THAN EXPECTED.
-RA OR DZ WILL STILL BE POSSIBLE AT ANY TERMINAL 07Z-19Z...BUT
CONFIDENCE IS STILL TOO LOW TO MENTION IN THE TAFS.
JACKSON
&&
.PREV DISCUSSION... /ISSUED 641 PM CDT FRI OCT 5 2012/
AVIATION.../00Z TAFS/
MAINLY VFR CONDITIONS ARE ANTICIPATED AT KAMA AND KGUY. THERE IS A
POSSIBILITY THAT MVFR CIGS MAY DEVELOP AT KAMA 14-19Z...BUT
CONFIDENCE OF OCCURRENCE IS TOO LOW TO MENTION. HAVE HIGHER
CONFIDENCE THAT MVFR CIGS WILL DEVELOP AT KDHT 10Z-21Z.
EASTERLY WINDS WILL OCCASIONALLY BE GUSTY AT KAMA AND KDHT THROUGH
10Z.
-RA OR DZ WILL BE POSSIBLE 07Z-17Z. HOWEVER...CONFIDENCE IN THIS
AFFECTING THE TERMINALS IS TOO LOW TO MENTION AT THIS TIME.
JACKSON
PREV DISCUSSION... /ISSUED 316 PM CDT FRI OCT 5 2012/
DISCUSSION...
ANY CLOUDS THAT DISSIPATE THIS AFTERNOON...WILL MOVE BACK IN TONIGHT
AS UPSLOPE FLOW CONTINUES. ANOTHER SURGE OF COLDER AIR WILL MOVE
SOUTHWEST ACROSS THE PANHANDLES TONIGHT AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN LOW PRESSURE OVER SOUTHEAST NEW MEXICO AND HIGH
PRESSURE OVER THE CENTRAL PLAINS. TOUGH CALL ON ANY PRECIPITATION
OVERNIGHT INTO SATURDAY. FORECAST SOUNDINGS SHOW THE CLOUD COVER...
BUT A DRY LAYER BELOW AND ABOVE IT. WE MAY GET SOME SEEDER FEEDERS
MOVING OVER THE COLD AIR THAT MAY BE ENOUGH TO PRODUCE A FEW
SPRINKLES. A FEW FLURRIES MAY EVEN BE POSSIBLE ACROSS THE FAR
NORTHWEST LATE TONIGHT INTO SATURDAY MORNING. WILL GO AHEAD AND
CANCEL THE FREEZE WATCH FOR TONIGHT AS TEMPERATURES ARE NOT EXPECTED
TO DROP BELOW 32 DEGREES. ALSO THE EXPECTED CLOUD COVER AND WINDS
WILL PRECLUDE US FROM ISSUING A FROST ADVISORY.
CLOUDS MAY TRY TO LIFT LATE SATURDAY AFTERNOON. MEANWHILE...A
SURFACE HIGH WILL BUILD SOUTHEAST AND IT SHOULD MOVE ACROSS THE FAR
NORTHEAST CWA BY SUNRISE SUNDAY. THE LIGHT WINDS WILL BE THERE SUNDAY
MORNING...BUT AM NOT SURE ABOUT THE CLEAR SKIES. THERE COULD BE SOME
MID AND HIGH LEVEL CLOUDS STREAMING ACROSS THE PANHANDLES AROUND
SUNRISE ON SUNDAY. IF THESE CLOUDS DEVELOP...THEN THERE COULD BE
SOME AREAS THAT MAY NOT GET DOWN TO THE FREEZING MARK...ESPECIALLY
ACROSS THE SOUTHWEST TEXAS PANHANDLE. FOR NOW WILL CONTINUE WITH A
FREEZE WATCH AS CONFIDENCE IS NOT HIGH ENOUGH TO FLIP IT OVER TO A
FREEZE WARNING NOW.
TEMPERATURES WILL WARM BACK UP STARTING WITH COLUMBUS DAY. THEN
TEMPERATURES WILL COOL BACK OFF AGAIN TOWARD THE MIDDLE OF NEXT
WEEK AS A LARGE LOW PRESSURE SYSTEM TRACKS THIS WAY AND COLD FRONTS
START MOVING THROUGH THE AREA AGAIN. WILL KEEP THE CHANCES OF RAIN
IN THE FORECAST FROM WEDNESDAY NIGHT AND BEYOND.
FIRE WEATHER...
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED
OVER THE NEXT FEW DAYS AS WINDS REMAIN LIGHT AND RELATIVE HUMIDITY
VALUES REMAIN FAIRLY HIGH.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...
LIPSCOMB...MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...
ROBERTS...SHERMAN.
OK...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
JJ/JCHazardous weather outlook, Oct 6, 3:55 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 355 AM CDT SAT OCT 6 2012 OKZ001>003-TXZ001>020-062100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 355 AM CDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT LATE TONIGHT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. FREEZING TEMPERATURES ARE LIKELY DURING THIS PERIOD AS TEMPERATURES FALL NEAR THE FREEZING MARK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FREEZE WARNING IS IN EFFECT SUNDAY MORNING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. FREEZING TEMPERATURES ARE LIKELY DURING THIS PERIOD AS TEMPERATURES FALL TO BETWEEN 25 AND 32 DEGREES. IN ADDITION THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY THROUGH SATURDAY MORNING. ANY STORMS THAT FORM ARE EXPECTED TO BE BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CLK
Nearby
Freeze Warnings in Texas, 2012Freeze Warnings in Oklahoma, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.